# SDR CALA9600722

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 INCH CRACK IN BULKHEAD PRESSURE WEB AT STA 664, RBL 30.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-30-2.
